×

Found 782 Documents (Results 1–100)

100
MathJax

Instability, index theorem, and exponential trichotomy for linear Hamiltonian PDEs. (English) Zbl 07455851

Memoirs of the American Mathematical Society 1347. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5044-1/pbk; 978-1-4704-7013-5/ebook). v, 136 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A K-theoretic Selberg trace formula. (English) Zbl 1461.58005

Curto, Raul E. (ed.) et al., Operator theory, operator algebras and their interactions with geometry and topology. Ronald G. Douglas memorial volume. Proceedings of the international workshop on operator theory and applications (IWOTA 2018), Shanghai, China, July 23–27, 2018. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 278, 403-424 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Lagrangian manifolds and efficient short-wave asymptotics in a neighborhood of a caustic cusp. (English. Russian original) Zbl 1483.53094

Math. Notes 108, No. 3, 318-338 (2020); translation from Mat. Zametki 108, No. 3, 334-359 (2020).
MSC:  53D12 41A60
PDF BibTeX XML Cite
Full Text: DOI

Riemann-Hilbert problem for first-order elliptic systems with constant leading coefficients on the plane. (English. Russian original) Zbl 1454.30007

J. Math. Sci., New York 250, No. 5, 811-818 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 95-102 (2018).
MSC:  30E25
PDF BibTeX XML Cite
Full Text: DOI

Examples of wild ramification in an enriched Riemann-Hurwitz formula. (English) Zbl 1441.14076

Binda, Federico (ed.) et al., Motivic homotopy theory and refined enumerative geometry. Workshop, Universität Duisburg-Essen, Essen, Germany, May 14–18, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 745, 69-82 (2020).
MSC:  14F42 55M25 14H30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Geometry of biharmonic mappings. Differential geometry of variational methods. (English) Zbl 1425.53001

Hackensack, NJ: World Scientific (ISBN 978-981-3236-39-4/hbk; 978-981-3236-41-7/ebook). x, 338 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the class number of abelian number fields. Extended with tables by Ken-ichi Yoshino and Mikihito Hirabayashi. Translated from the German by Mikihito Hirabayashi. (English) Zbl 1423.11009

Cham: Springer (ISBN 978-3-030-01510-7/hbk; 978-3-030-01512-1/ebook). xxxviii, 365 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI

The Maslov index in symplectic Banach spaces. (English) Zbl 07000096

Memoirs of the American Mathematical Society 1201. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2800-6/print; 978-1-4704-4371-9/ebook). x, 122 p. (2018).
MSC:  53D12 58J30
PDF BibTeX XML Cite
Full Text: DOI arXiv

The index of a 1-form on a real quotient singularity. (English. Russian original) Zbl 1401.14020

Funct. Anal. Appl. 52, No. 2, 144-146 (2018); translation from Funkts. Anal. Prilozh. 52, No. 2, 78-81 (2018).
MSC:  14B05 32S50 58A10
PDF BibTeX XML Cite
Full Text: DOI

New integral representations of the Maslov canonical operator in singular charts. (English. Russian original) Zbl 1369.81033

Izv. Math. 81, No. 2, 286-328 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 2, 53-96 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software